Undiagnosed Symptoms Community
Strange feeling in lower left calf!
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Strange feeling in lower left calf!

It kind of feels like there's something there, like you would brush something away that was touching you, but there's nothing physically there. It also feels like a bit tightness, but just on the bottom part of my calf. maybe like a pressure.
I had a light vise-grip like feeling on the same leg but on the top of my foot about a week ago. Then I began feeling this and the foot sensation went away. What is this? It's kind of freaky.
4 Comments
Blank
Avatar_f_tn
it sounds like a muscle spasm called a charlie horse. It mean your unbalanced in electrolytes for the muscles to recover from exercise or an awkward stretch. I usually eat banana, it has potassium, which helps it from re-occurring. Unfortunately it's tough to ride out when it's spasming, and muscle does look like some foreign alien writhing under the skin! It helps to flatten my foot on a cold floor when it happens. Drinking gatorade or other energy type drinks helps some people.. You'll likely get more advice from any sporting friends you have, most have experience before! Take care, Laura

I just read on another of your posting where you mentioned you are on seroquel aand prozac. One of the unfortunate side effects of seroquel is tardive dyskinesia, a less rare but possible with prozac. From what i've read and seen on youtube, it results in all over muscle spasms and shakes. I have read it can be pemanent, it's not one of those side effects that go away after one stops seroquel. I was offered it and decided to quit after two weeks after reading about the risk of TD. The doctor that prescribed told me to be on only short term as it has dangerous side effects.  I don't know what you're taking it for, but there are lots of alternative medications without this serious side effect. I would make an appointment with your doctor asap as depending on how long you've been on it, it needs to be tapered off specially, not cold turkey. Anyways, check youtube to see if their symptoms are similar to yours, there's one young lady who has it and a bunch of older ones too. I wish doctors would inform us of TD.   I was on similar medication and tapered off them as the side effects are bad and the results are not promising (some don't feel less depressed after prozac). If you're taking them for psychiatric reasons such as schizoprehnia or MPD, you may need to stay on them or an alternative medication, and discuss TD with your psych or neurologist. If for depression, there's natural treatment to help one feel better. I would only recommend anti-depressants if the person was suicidal and taking a pill is better off than dead. The trouble with the psychiatric industry today is there always going to give you a pill for what ails you. Before seroquel and prozac, psychatrists practiced in mainly mental institutions, and once these drugs were developed, their profession became more recognized in the medical community.  From my experience, it becomes one big experiment to try us on different pills to see which one changes our mood the best! Felt like a guinea pig until I gave it all up.

Laura
Blank
Avatar_f_tn
Hi and thanks. I don't think it's a charlie horse. Those hurt bad, correct? This is not painful.
And I am actually tapering off the seroquel, my decision, and now I'm on 1/4 tablet every other night (which I've heard is like placebo). I was on it for anxiety. And no, they don't tell you of TD--I found out about that too, on my own. They don't tell you S*** actually. And then when you bring it up, you look like you're overreacting or a hypochondriac! I'm sick of that s*** too.
I was only on half tablet ever night to begin with.
I had a shaking attack in Jan.--my whole body--HUGE spasms, like a seizure. No one knows what caused it and it scares the crap out of me.
I still don't know what's causing this leg sensation :(
Blank
Avatar_f_tn
I would tell my doctor what you are experiencing.  Symptoms could be several things are are almost always the lesser of the possibilities. A stress fracture of the foot is a possiblitlity or even a blood clot.  Possibly your potassium levels are off. It has been very hot so perhaps you need to increase your salty food intake.  If it continues you need to tell your Doc
Blank
Avatar_f_tn
Thanks. But wouldn't you NOT feel a blood clot? I thought of that too. I'm getting some carpel tunnel symptoms and still feel that thing in my leg. I kinds feel some kind of tightness, and the feeling u get b4 something starts falling 'asleep'--in my arms and legs as well.
My dr referred me to an orthopedist for the carpel tunnel. I do also feel that 'alien under ur skin' thing when the muscles in my calf twitch or 'bubble'--that's kinda how it feels.
The falling asleep/numbness in my limbs really bothers me, as well as the feeling that something is touching or around my leg when there's nothing there.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
Avatar_f_tn
Blank
mkh9
CA
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom